# SDR UALA2009073102296

- Difficulty date: July 30, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,309 hours, 11,822 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 325 Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS BAY, MAIN CABIN FLOORBEAM UPPER CHORD HAS EVIDENCE OF CRACK STARTING AT FASTENER'S HOLE, STA 325, RBL 11.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF FLOORBEAM T-CAP, RBL 11 TO RBL 25.  INSTALLED NEW SECTION T-CAP AND ANGLE DOUBLER REPAIR.
